ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Batt, J and Ravindran, R (2005) Calculation of Shocks using Solutions of Systems of Ordinary Differential Equations. In: Quarterly of Applied Mathematics, 63 (4). pp. 721-746.

Sachdev, PL and Dowerah, S and Mayil, Vaganan B and Philip, V (1997) Exact analysis of a nonlinear partial differential equation of gas dynamics. In: Quarterly of Applied Mathematics, 55 (2). pp. 201-229.

Joseph, KT and Sachdev , PL (1994) On the solution of the equation ut+unux+H(x, t, u)=0. In: Quarterly of Applied Mathematics, 52 (3). 519-527 .

Gupta, SB (1987) Temperature and moving boundary in two-phase freezing due to an axisymmetric cold spot. In: Quarterly of Applied Mathematics, 45 (2). pp. 205-222.

Sachdev, PL and Philip, V (1986) Invariance group properties and exact solutions of equations describing time-dependent free surface flows under gravity. In: Quarterly of Applied Mathematics, 43 (4). 465 -482.

Sachdev, PL and Reddy, AV (1982) Some Exact-Solutions Describing Unsteady Plane Gas-Flows With Shocks. In: Quarterly of Applied Mathematics, 40 (3). pp. 249-272.

Deshpande, SM (1973) Connection between elliptic equations of navier-stokes type and theory of harmonic functionals. In: Quarterly of Applied Mathematics, 31 (1). pp. 43-52.

This list was generated on Sat Apr 13 11:01:05 2024 IST.